Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Sarvesh KUMAR
|Number||Authors, Title and Details|
Raimund BÜRGER, Sudarshan K. KENETTINKARA, Sarvesh KUMAR, Ricardo RUIZ-BAIER: Discontinuous approximation of viscous two-phase flow in heterogeneous porous media. Journal of Computational Physics, vol. 321, pp. 126-150, (2016).
Raimund BÜRGER, Sarvesh KUMAR, Ricardo RUIZ-BAIER: Discontinuous finite volume element discretization for coupled flow-transport problems arising in models of sedimentation. Journal of Computational Physics, vol. 299, pp. 446-471, (2015).